Myocardial infarction associated with sibutramine use: Case report and discussion

William G. Fernandez, Abhik K. Biswas

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We present the case of a young woman presenting to a military field hospital in Afghanistan with a non-ST-elevation myocardial infarction (NSTEMI) associated with the diet drug sibutramine. We also provide a brief literature review on the association between sibutramine and myocardial infarction.

Original languageEnglish (US)
Pages (from-to)622-624
Number of pages3
JournalMilitary medicine
Volume175
Issue number8
DOIs
StatePublished - Aug 2010

ASJC Scopus subject areas

  • Public Health, Environmental and Occupational Health

Fingerprint Dive into the research topics of 'Myocardial infarction associated with sibutramine use: Case report and discussion'. Together they form a unique fingerprint.

Cite this